# SDR NACA2016081100022

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 75,680 hours, 61,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BRACKET, MAIN CABIN BS 639, S17R, RBL 65 UNDER FLOOR.  CRACKED BRACKET IN MAIN CABIN AT BS 639, S17R, RBL 65 UNDER FLOOR.  SILL REPLACED WITH MADE REPAIR PART IAW SRM REV 110, SECTION 51-20-1, FIG 7.
